Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
164 Doctors are Online

What are these pimples after getting allergic to deodorant ?

well i am only 14 and i had and allergic reaction to my deodorant and it started to be really ichy and i started to scratchet i got treatment for it like 2 weeks ago it has gooten better but know i notices that i am getting bigger pimples more likee mosquitoo bite i need help i dont know what to do
Asked On : Fri, 1 Jul 2011
Answers:  3 Views:  66
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Orthopaedic Surgeon 's  Response

Thanks for writing to us.

It seems that you are having allergic dermatitis in your armpits. Appearance of pimple like rashes might be due to associated folliculitis. Only topical treatments are not likely to be sufficient. You need to have systemic antibiotics with anti allergics after consulting your dermatologist.

I hope this information has been both informative and helpful for you.


Dr. Praveen Tayal
Answered: Mon, 17 Oct 2011
I find this answer helpful
Dermatologist Dr. Puvvula Kishore Kumar's  Response
Hi..dear user welcome to HCM...I gone through Ur complaint............1) U got Irritant Dermatitis due to hypersensitive reaction of deodorant....2) For this U took treatment for 2 weeks...that is Over usage of steroid cream without other medication will give this problem..3) hence Now You do one thing .,stop all topical applications.... start Tab levocetrizine 5 mg daily night times for 10 days followed by Tab Doxycycline 100mg daily afternoon after lunch for 10 days will give good result ...if lesions are pesisting.., not responding to this ..,then go for 4) Radio-frequency cautery to remove all lesions ..o.k consult dermatologist ,,Ur problem will solve ..bye..
Answered: Mon, 17 Oct 2011
I find this answer helpful
  User's Response
if it is paining it is infective origin, you still need treatment like antibiotics.if it is not paining it may be skin rashes you need antiallergic treatment if it doesnot respond you can take steroids under the guidance of your family famisicin or dermatologist.
Answered: Fri, 1 Jul 2011
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor